General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Algebra i Analiz:

Personal entry:
Save password
Forgotten password?

Algebra i Analiz, 1991, Volume 3, Issue 1, Pages 131–164 (Mi aa235)  

This article is cited in 17 scientific papers (total in 17 papers)

Research Papers

Distribution of values of meromorphic functions and meromorphic curves from the standpoint of potential theory

A. È. Eremenko, M. L. Sodin

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences

Full text: PDF file (1264 kB)

English version:
St. Petersburg Mathematical Journal, 1992, 3:1, 109–136

Bibliographic databases:

Received: 27.11.1989

Citation: A. È. Eremenko, M. L. Sodin, “Distribution of values of meromorphic functions and meromorphic curves from the standpoint of potential theory”, Algebra i Analiz, 3:1 (1991), 131–164; St. Petersburg Math. J., 3:1 (1992), 109–136

Citation in format AMSBIB
\by A.~\`E.~Eremenko, M.~L.~Sodin
\paper Distribution of values of meromorphic functions and meromorphic curves from the standpoint of potential theory
\jour Algebra i Analiz
\yr 1991
\vol 3
\issue 1
\pages 131--164
\jour St. Petersburg Math. J.
\yr 1992
\vol 3
\issue 1
\pages 109--136

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. RU, M, “INTEGRAL POINTS AND THE HYPERBOLICITY OF THE COMPLEMENT OF HYPERSURFACES”, Journal fur Die Reine und Angewandte Mathematik, 442 (1993), 163  mathscinet  zmath  isi
    2. DETHLOFF, G, “ON THE HYPERBOLICITY OF THE COMPLEMENTS OF CURVES IN ALGEBRAIC-SURFACES - THE 3-COMPONENT CASE”, Duke Mathematical Journal, 78:1 (1995), 193  crossref  mathscinet  zmath  isi
    3. RU, M, “GEOMETRIC AND ARITHMETIC ASPECTS OF P-N MINUS HYPERPLANES”, American Journal of Mathematics, 117:2 (1995), 307  crossref  mathscinet  zmath  isi
    4. Sodin, M, “Hahn decomposition for the Riesz charge of delta-subharmonic functions”, Mathematica Scandinavica, 83:2 (1998), 277  mathscinet  zmath  isi
    5. Eremenko, A, “Extremal holomorphic curves for defect relations”, Journal D Analyse Mathematique, 74 (1998), 307  crossref  mathscinet  zmath  isi
    6. Ru, M, “A note on p-adic Nevanlinna theory”, Proceedings of the American Mathematical Society, 129:5 (2001), 1263  crossref  mathscinet  zmath  isi
    7. Noguchi, J, “The second main theorem for holomorphic curves into semi-Abelian varieties”, Acta Mathematica, 188:1 (2002), 129  crossref  mathscinet  zmath  isi
    8. Noguchi, J, “Holomorphic curves and integral points off divisors”, Mathematische Zeitschrift, 239:3 (2002), 593  crossref  mathscinet  zmath  isi
    9. Khoai, HH, “Value distribution for p-adic hypersurfaces”, Taiwanese Journal of Mathematics, 7:1 (2003), 51  mathscinet  zmath  isi
    10. Yamanoi, K, “The second main theorem for small functions and related problems”, Acta Mathematica, 192:2 (2004), 225  crossref  mathscinet  zmath  isi
    11. Gundersen, GG, “The strength of Cartan's version of Nevanlinna theory”, Bulletin of the London Mathematical Society, 36 (2004), 433  crossref  mathscinet  zmath  isi
    12. Ru, M, “A defect relation for holomorphic curves intersecting hypersurfaces”, American Journal of Mathematics, 126:1 (2004), 215  crossref  mathscinet  isi
    13. Mai, PN, “Normal families of meromorphic mappings of several complex variables into P-N(C)”, Nagoya Mathematical Journal, 180 (2005), 91  mathscinet  zmath  isi
    14. Liu, YC, “A defect relation for meromorphic maps on parabolic manifolds intersecting hypersurfaces”, Illinois Journal of Mathematics, 49:1 (2005), 237  mathscinet  zmath  isi
    15. Hu, PC, “Subspace theorems for homogeneous polynomial forms”, Israel Journal of Mathematics, 157:1 (2007), 47  crossref  mathscinet  isi
    16. An, TTH, “Non-archimedean analytic curves in the complements of hypersurface divisors”, Journal of Number Theory, 128:8 (2008), 2275  crossref  mathscinet  isi
    17. Yan, QM, “Weak Cartan-type second main theorem for holomorphic curves”, Acta Mathematica Sinica-English Series, 24:3 (2008), 455  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:562
    Full text:176
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019